Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 3, Pages 98–101 (Mi vmumm3230)  

Short notes

Continuous holomorphic images of groups with a countable base do not exhaust all groups with a countable net

V. G. Pestov, D. B. Shakhmatov


Full text: PDF file (600 kB)

Bibliographic databases:
UDC: 515.12+512.846
Received: 19.11.1984

Citation: V. G. Pestov, D. B. Shakhmatov, “Continuous holomorphic images of groups with a countable base do not exhaust all groups with a countable net”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 3, 98–101

Citation in format AMSBIB
\Bibitem{PesSha86}
\by V.~G.~Pestov, D.~B.~Shakhmatov
\paper Continuous holomorphic images of groups with a countable base do not exhaust all groups with a countable net
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 3
\pages 98--101
\mathnet{http://mi.mathnet.ru/vmumm3230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0848350}
\zmath{https://zbmath.org/?q=an:0613.22001}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3230
  • http://mi.mathnet.ru/eng/vmumm/y1986/i3/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021